# SDR CALA0500034

- Difficulty date: November 26, 2004
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N16607
- Make and model: Boeing 737524
- Aircraft serial: 27320
- Aircraft time: 30,458 hours, 16,162 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Jammed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

THE NR 1 THROTTLE JAMMED AND DID NOT RETARD (STUCK AT 83 PERCENT N1) ON INITIAL LEVEL OFF.  THE NR 1 ENGINE WAS SHUTDOWN FOLLOWING QRH.  THROTTLES SPLIT.  TRIED TURNING OFF AUTOTHROTTLE TO NO AVAIL.  THE NR 1 THRUST CONTROL PUSH-PULL CABLE WAS REMOVED AND REPLACED IAW MM 76-11-00, PAGE 501.  OPERATIONAL CHECKS WERE GOOD.  THE ENGINE WAS RUN TO 86 PERCENT N1 WITH NO DISCREPANCIES NOTED.
